MathSciNet Relay Station
MathSciNet bibliographic data
MR2652179 46J20 (30J10 46J15)
Izuchi, Kei Ji; Izuchi, Yuko Factorization of Blaschke products and primary ideals in $H^\infty$. J. Funct. Anal. 259 (2010), no. 4, 975–1013.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement